# SDR DHL200072630C

- Difficulty date: April 12, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 520 AT STR 23R ON EXT SKIN INTERM REP, IN PLACE, REPAIR AT NEXT C-CHECK.  REMOVED FASTENERS PER SRM 53-30-3.  REMOVED OLD DOUBLER PER SRM 51-30-2.  REMOVED PITOT STATIC PORTS AND LINES PER M/M 34-10-00.  DYE PENETRANT INSPECTION PER NDT MAN.68-66-B.  NO CRACKS NOTED.  TREATED PER SRM 51-10-2.  INSTALLED NEW DOUBLER PER SRM 53-30-3.  RE-INSTALLED PITOT STATIC PORTS AND LINES PER M/M 34-10-00.  CHECKED PITOT STATIC SYS PER M/M 34-10-00.
